# SDR DALA1151553116

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING 2 SLAT UPPER L/E SURFACE HAS DENT MEASURED L=3"  W=1.5" D=.062" OUT OF LIMITS PER SRM 57-40-00 FIG 105.  REMOVED DAMAGED AREA IAW A319 SRM 57-40-00 FIG 205.  HFEC CUTOUT IAW NTM A319 51-10-08 P6.  FABED REPAIR PARTS ON STAM TRAVELER T11/894803 IAW A319 SRM 57-40-00 FIG 205.  APPLIED TREAT AND PRIMER REPAIR PARTS IAW A319 SRM 51-21-11.  INST REPAIR PARTS IAW SRA A319 51-42-11 AND SRM 57-40-00 FIG 205.
